skin-hair-icon
Acute cyct acne
Having cyctic acne since 10 years.using so many allopathic medicine like accutane.when I stop using pimple break out..my acne is so severe I not comfortable.its hurting.also used patanjali product but not worked.I m not eating oily and diary products.so irritating I feel.please suggest any way.
50 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Nipun Jain
Dermatologist 15 yrs exp Delhi

Free 3 day follow up

Chat Now

₹400 for 24 hrs

you need prolonged treatment for your problem,
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.